# SDR USAASB96098

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Burned Out
- Location: Nlg Light
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RSW - FLT 989 - ON APPROACH INTO RSW AT GEAR EXTENSION, CAPTAIN FAILED TO GET NOSE GEAR LIGHT.  CAPTAIN DID A GO-AROUND AND RELAMPED NOSE GEAR DOWNLIGHT.  GEAR WAS CYCLED WITH NORMAL GEAR INDICATION.  RELAMPED NOSE GEAR LIGHT.  (X)
